MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN DISPOS PERFORATOR; DISPOSABLE PERFORATOR

INTEGRA LIFESCIENCES MANSFIELD CODMAN DISPOS PERFORATOR; DISPOSABLE PERFORATOR
Catalog Number 261221
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a perforator (id 261221) failed to disengage at proximity of the dura.Additional information received: - the motor did not stop in time and continued after drilling.- did the problem occur during the first trephine hole? yes, the problem occurred during the first hole.- was the surgery time increased as a result of this incident? yes, the surgery time increased by approximately 10 minutes.- did the incident result in any consequences for the patient's health? if so, what treatment was necessary? fortunately, the incident did not result in serious consequences; otherwise, there would have been a significant risk of a parietal contusion and therefore permanent hemiplegia.- what is the patient's current health status? the patient is thankfully doing well.- what is the brand of motor used with the drill? brand: medtronic - is the motor electric or pneumatic? electric - was the drill correctly assembled with the motor? yes, the drill was correctly assembled.- were the recommended tests performed between each hole? only one trephine hole was drilled.- was the approach angle perpendicular as indicated in the operating instructions? yes, the angle was indeed perpendicular.- was the perpendicular approach angle maintained during drilling, or was a rocking motion observed? yes, the perpendicular angle was maintained.- was constant downward pressure applied? yes, constant pressure was applied.

Brand Name
CODMAN DISPOS PERFORATOR
Common Device Name
DISPOSABLE PERFORATOR
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24593998
Report Number3014334038-2026-00024
Device Sequence Number21421481
Product Code HBF
UDI-Device Identifier10381780513599
UDI-Public10381780513599
Combination Product (Y/N)N
PMA/510(K) Number
K791101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number261221
Device Lot Number7502205
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown